MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY II UNI TIBIA BASEPLATE SIZE 3 LM/RL; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY II UNI TIBIA BASEPLATE SIZE 3 LM/RL; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71935155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical subject experienced pain following the surgery, the event was treated via medication.On (b)(6) 2021 subject had a revision surgery.Subject outcome is unknown.

Brand Name
JOURNEY II UNI TIBIA BASEPLATE SIZE 3 LM/RL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
SMITH & NEPHEW, INC.
7000 west william cannon drive
austin TX
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 
5123913905
MDR Report Key12303374
Report Number1020279-2021-06263
Device Sequence Number19749974
Product Code HSX
UDI-Device Identifier00885556578742
UDI-Public00885556578742
Combination Product (Y/N)N
PMA/510(K) Number
K152315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2012
Device Model Number71935155
Device Catalogue Number71935195
Device Lot Number19CAP0086B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 03/15/2020
Supplement Date Received by Manufacturer09/15/2021
05/12/2022
10/24/2022
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/15/2021
05/12/2022
10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2019
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown